Yikes, I just heard back from my doctor today and my AST is 229 and ALT is 161. Those are severely out of order, I know. Troubling, especially since I don't drink alcohol, or smoke, or take anything except Effexor XR (antidepressant) and Ritalin (for ADD). What could cause those levels to be so high? I feel fine, nothing wrong that I know of GI wise.
Did your doctor mention anything about it? Those are just mildly elevated. That is where mine normally are and my liver is normal. I had to go through a ton of tests though, including a liver biposy. Do you exercise? That can cause them to be mildly elevated, becuase ALT/AST are in your muscles, as well as your liver. If you are really worried you can always consider asking for a referal to a gastroenterologist.
looks normal to me . my ast was 30 alt15 . Have been low for about 8 months they've been checking them because my ammnia levels have been high and the last ggt was high but ammnia level ok. Anyway they did a biopsy to try and figure out the mystery of the amonia (ammonia). OOPSSS got results today. Found out they didnt get any liver only part of a lymph node. No wonder I was in so much pain
Now they want me to go through it over again. I"m doomed by Dr.s. A glass of wine sounds good.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.